MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GLIDEPATH 23CM ST EX KIT; DIALYSIS CATHETER

BARD ACCESS SYSTEMS GLIDEPATH 23CM ST EX KIT; DIALYSIS CATHETER
Model Number 5397230
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review was not required to be performed.The device has not been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiration date: 08/2021).
 
Event or Problem Description
It was reported that during dialysis catheter insertion, the catheter tip allegedly broke off during the tunneling process.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: as the lot number for the device was provided, a manufacturing review was not required to be performed.Labeling review: a review of product labeling documents (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.Investigation summary: a sample evaluation could not be performed as the samples were not returned therefore the investigation is inconclusive for the alleged catheter tip break during tunneling issue due to the fact that no sample was returned for evaluation.A definitive root cause could not be determined.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
GLIDEPATH 23CM ST EX KIT
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9845427
Report Number3006260740-2020-00870
Device Sequence Number19547062
Product Code MSD
UDI-Device Identifier00801741012303
UDI-Public(01)00801741012303
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5397230
Device Catalogue Number5397230
Device Lot NumberREDW3611
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer05/05/2020
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1